American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information   
View Article: PDF

[2] Saurabh Trivedi. Transversality theorems for the weak topology. Proc. Amer. Math. Soc. 141 (2013) 2181-2192.
Abstract, references, and article information   
View Article: PDF

[3] Tyson Ritter. Acyclic embeddings of open Riemann surfaces into new examples of elliptic manifolds. Proc. Amer. Math. Soc. 141 (2013) 597-603.
Abstract, references, and article information   
View Article: PDF

[4] Frank Kutzschebauch and Andreas Lind. Holomorphic automorphisms of Danielewski surfaces I — density of the group of overshears. Proc. Amer. Math. Soc. 139 (2011) 3915-3927. MR 2823038.
Abstract, references, and article information   
View Article: PDF

[5] Kazutoshi Maegawa. Ascoli-Arzelà type theorem for rational iterations on the complex projective plane. Proc. Amer. Math. Soc. 136 (2008) 2875-2879. MR 2399053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dejan Kolaric. Approximation of holomorphic maps with a lower bound on the rank. Proc. Amer. Math. Soc. 136 (2008) 1273-1284. MR 2367101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Guang-Cun Lu. An extension of Biran's Lagrangian barrier theorem. Proc. Amer. Math. Soc. 133 (2005) 1563-1567. MR 2111958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Halverscheid and A. Iannuzzi. Maximal complexifications of certain homogeneous Riemannian manifolds. Trans. Amer. Math. Soc. 355 (2003) 4581-4594. MR 1990763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Cezar Joita. Traces of convex domains. Proc. Amer. Math. Soc. 131 (2003) 2721-2725. MR 1974328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1